# SDR GTIA012167

- Difficulty date: December 31, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - FLT 639 - FOUND LEFT AUTO THROTTLE STICKING.  LUBE LEFT THROTTLE IN PEDESTAL, PERFORM AUTO THROTTLE SYSTEM CHECK.  SYSTEM CHECKS GOOD IAW MD80 MM 22-31-00.  (M)
